# SDR UIEA2012011000008

- Difficulty date: January 10, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,440 hours, 20,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Cracked
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OBSERVERS SEAT SMOKE GOGGLES LENS CRACKED (TRANSFERRED TO MDDR 28903. MEL 25-11-02-01B; OBSERVERS SEAT BLOCKED OUT FOR USE.)
